# SDR JOU2002F00002

- Difficulty date: September 26, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N125AR
- Make and model: Cessna 208B
- Aircraft serial: 208B0925
- Engine: Pwa PT6A11
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fuselage
- Part time: 489 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FLASHING BEACON TRIPPED CIRCUIT BREAKER INTERMITTENTLY.  TROUBLESHOT BEACON CIRCUIT AND FOUND WIRE INSULATION CHAFING ON RIB LOCATED IN RUDDER FIN TIP ASSEMBLY.  CONVELEX TUBING WAS FOUND INSTALLED ON WIRE HARNESS,  IT WAS NOT SECURED TO PREVENT MOVEMENT.  MOVEMENT OF TUBING ALLOWED WIRE TO CHAFE AND SHORT TO RIB IN RUDDER TIP ASSEMBLY.  INSTALLATION OF EXPAND-O-SLEEVING THE LENGTH OF WIRE BUNDLE (LOCATED IN FIN TIP ASSEMBLY)  AND SECURING WITH TY-WRAP SHOULD PREVENT A SHORTED CIRCUIT.
